# SDR ASAA2020032232507

- Difficulty date: March 22, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 43,178 hours, 12,723 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Elastomer
- Part number: 3401169310
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENGINE FAN BLADE LUBE SPACERS 3, 5, 8, AND 12 ELASTOMER ARE DISBONDED. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE FAN BLADE SPACERS AT POSITION 3, 5, 8 AND 12 REF T/C # 78472010.
